# SDR FDEA200911234112

- Difficulty date: November 23, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Part number: 149N712865
- Condition: Corroded
- Location: W-B Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING-TO-BODY FAIRING, RT PACK AIR INLET DOOR (BOTTOM) HAS 33 SMALL   CORRODED RIVET HEADS AND ANGLE EXFOLIATING AT STA 860 TO STA 900, RBL 20.    EVALUATE AND RECTIFY.  STA 860, RBL 20, CORRODED ANGLE REMOVED AND REPLACED IAW SRM 51-40-02 REV. 98.  ANGLE FABRICATED IAW DWG NR 149N7128, SHT 2 REV G AND PL 149N7128 REV AM.  FABRICATED ANGLE PART MARK AS FX 149N7128-65 IAW GMM 7-0-1001.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
